# SDR AALA201912249005

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 58,689 hours, 24,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Position
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS BACK UP INFLATION HANDLE FOR DOOR SLIDE AT 1R IS DAMAGED. GIRT BAR RETAINER FLAP FOUND STUCK BEHIND PACK COVER. ALIGNED AND PUSHED TOGETHER VELCRO STRIP AND GIRT RETAINER FLAP IAW AMM 25-66-01. CONFIRMED HANDLE IS NOT DAMAGED.
